# SDR SWAA2019082636276

- Difficulty date: August 21, 2019
- Submitted: August 27, 2019
- Operation: Air carrier
- Aircraft: N712SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27846
- Aircraft time: 74,128 hours, 44,382 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Web
- Part number: 111A1111
- Condition: Cracked
- Location: Bs 663
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H WHEEL WELL VAPOR BARRIER FORWARD CRACKED IN BAY 2R AT BS. 663, APPROX. 10.0 RBL. / REPAIRED BARRIER IAW EA.
